A RECURSIVE FORMULA FOR EVEN ORDER HARMONIC SERIES

Publisher
ELSEVIER SCIENCE BV
Issue Date
1988-02
Language
ENG
Citation

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.21, no.2, pp.251 - 256

ISSN
0377-0427
DOI
10.1016/0377-0427(88)90274-9
URI
http://hdl.handle.net/10203/5543
Appears in Collection
EE-Journal Papers(저널논문)
  • Hit : 402
  • Download : 1
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 4 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0